MathSciNet Relay Station
MathSciNet bibliographic data
MR106940 (21 #5670) 20.00
Mihaĭlova, K. A. The occurrence problem for free products of groups. (Russian) Dokl. Akad. Nauk SSSR 127 1959 746–748.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement